# SDR TWRA9727

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MED R/4, BUSTLE LIGHT INOP.  REPLACED BUSTLE LIGHT, OPS CHECK NORMAL PER MM 33-51-00.  (M)
